Title

Robust and Resilient Finite-time Bounded Control of Discrete-time Uncertain Nonlinear Systems

Document Type

Article

Language

eng

Format of Original

5 p.

Publication Date

7-2013

Publisher

Elsevier

Source Publication

Automatica

Source ISSN

0005-1098

Original Item ID

doi: 10.1016/j.automatica.2013.04.003

Abstract

Finite-time state-feedback stabilization is addressed for a class of discrete-time nonlinear systems with conic-type nonlinearities, bounded feedback control gain perturbations, and additive disturbances. First, conditions for the existence of a robust and resilient linear state-feedback controller for this class of systems are derived. Then, using linear matrix inequality techniques, a solution for the controller gain and the maximum allowable bound on the gain perturbation is obtained. The developed controller is robust for all unknown nonlinearities lying in a known hypersphere with an uncertain center and all admissible disturbances. Moreover, it is resilient against any bounded perturbations that may alter the controller’s gain by at most a prescribed amount. The paper is concluded with a numerical example showcasing the applicability of the main result.

Comments

Automatica, Vol. 49, No. 7 (July 2013): 2292-2296. DOI.